Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 787419, 13 pages
http://dx.doi.org/10.1155/2012/787419
Research Article

Iterative Algorithm for Common Fixed Points of Infinite Family of Nonexpansive Mappings in Banach Spaces

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 9 January 2012; Accepted 18 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Songnian He and Jun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Nguyen Thi Thu Thuy, “A New Hybrid Method for Variational Inequality and Fixed Point Problems,” Vietnam Journal of Mathematics, vol. 41, no. 3, pp. 353–366, 2013. View at Publisher · View at Google Scholar
  • Nguyen Thi Thu Thuy, “A Strongly Convergent Shrinking Descent-Like Halpern’S Method For Monotone Variational Inequality And Fixed Point Problems,” Acta Mathematica Vietnamica, 2014. View at Publisher · View at Google Scholar
  • Haili Guo, Huimin He, and Rudong Chen, “Strong convergence theorems for the split equality variational inclusion problem and fixed point problem in Hilbert spaces,” Fixed Point Theory And Applications, 2015. View at Publisher · View at Google Scholar
  • Nguyen Thi Thu Thuy, “Regularization Methods and Iterative Methods for Variational Inequality with Accretive Operator,” Acta Mathematica Vietnamica, vol. 41, no. 1, pp. 55–68, 2016. View at Publisher · View at Google Scholar